Alert archive / Illinois / Flash Flood Warnings in 2015
Flash Flood Warning 3, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 10, 2015, 10:09 PM CDT for Warren County, Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2015, 10:09 PM CDT (03:09 UTC)
- Expired
- Jun 11, 2015, 4:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Warren County, IL
The radar
The Quad Cities radar (KDVN), 91 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 12:11 AM CDT | HEAVY RAIN 4.3 | 2 N Berwick, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1097 J/kg
- Mixed-layer CIN
- -115 J/kg
- Mixed-layer LCL
- 1888 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
695
WGUS53 KDVN 110309
FFWDVN
ILC187-110915-
/O.NEW.KDVN.FF.W.0003.150611T0309Z-150611T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1009 PM CDT WED JUN 10 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WARREN COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 415 AM CDT THURSDAY
* AT 1008 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONMOUTH...ROSEVILLE...KIRKWOOD...GREENBUSH...COLDBROOK...
BERWICK...MONMOUTH MUNICIPAL AIRPORT...ORMONDE...PONEMAH...
LARCHLAND...CAMERON AND SMITHSHIRE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
BE SMART...DO NOT BECOME A STATISTIC...IF YOU EXPERIENCE WATER OVER
THE ROAD...TURN AROUND...DONT DROWN. MOST FLOOD DEATHS OCCUR IN
VEHICLES.
&&
LAT...LON 4068 9079 4093 9078 4100 9044 4068 9045
$$
GIBBS2 follow-up statements
974 WGUS73 KDVN 110430 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1130 PM CDT WED JUN 10 2015 ILC187-110915- /O.CON.KDVN.FF.W.0003.000000T0000Z-150611T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN IL- 1130 PM CDT WED JUN 10 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT THURSDAY FOR WARREN COUNTY... AT 1123 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN CONTINUED ACROSS THE WARNED AREA. RADAR ESTIMATES INDICATED RAINFALL AMOUNTS FROM 2 TO NEARLY 4 INCHES HAS FALLEN FROM A LINE FROM SHMITHSHIRE TO BERWICK IN THE PAST 2 HOURS. FLASH FLOODING IS IS LIKELY EVEN AS RAIN ENDS OVER THE AREA OVER THE NEXT HOUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... ROSEVILLE...KIRKWOOD...ORMONDE...CAMERON...BERWICK... LARCHLAND...AND SMITHSHIRE. ADDITIONAL RAINFALL AMOUNTS OF UP TO A HALF INCH ARE POSSIBLE IN THE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. && LAT...LON 4068 9079 4093 9078 4100 9044 4068 9045 $$ SHEETS
872 WGUS73 KDVN 110548 FFSDVN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1248 AM CDT THU JUN 11 2015 ILC187-110915- /O.CON.KDVN.FF.W.0003.000000T0000Z-150611T0915Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WARREN IL- 1248 AM CDT THU JUN 11 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT THURSDAY FOR WARREN COUNTY... AT 1242 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN HAVE MOVED EAST OUT OF THE WARNED AREA. ALTHOUGH THE HEAVIEST RAIN HAS ENDED IN THE WARNED AREA...THE THREAT FOR FLASH FLOODING WILL CONTINUE UNTIL THE WATER RECEDES. THE HEAVIEST RAIN FELL FROM THE SMITHSHIRE AREA TO CAMERON AND BERWICK. FROM 3 TO 4 INCHES OF RAIN FELL IN THIS AREA WEDNESDAY EVENING. SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE... MONMOUTH...ROSEVILLE...KIRKWOOD...MONMOUTH MUNICIPAL AIRPORT... ORMONDE...CAMERON...BERWICK...LARCHLAND...GREENBUSH...COLDBROOK... PONEMAH AND SMITHSHIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. && LAT...LON 4068 9079 4093 9078 4100 9044 4068 9045 $$ DMD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 7:12 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 10, 7:12 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 712 PM CDT WED JUN 10 2015 ...UPDATED AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 325 PM CDT WED JUN 10 2015 COLD FRONT WAS SOUTH OF INTERSTATE 80 AND CONTINUED TO MOVE SLOWLY SOUTHWARD. AT 3 PM IN OUR NORTHERN CWA TEMPERATURES WERE IN THE MID 80S WITH DEWPOINTS IN THE LOWER 50S IN OUR FAR NW CWA. SOUTH OF THE FRONT TEMPERATURES WERE IN THE LOWER 90S WITH DEWPOINTS IN THE LOWER TO MID 70S. HEAT INDEX VALUES WERE IN THE MID 90S TO 100 IN OUR SOUTHERN CWA. THE HI-RES HRRR MODEL FIRES UP THUNDERSTORMS BY LATE THIS AFTERNOON SOUTH OF INTERSTATE 80 ALONG AND SOUTH OF THE FRONT. SBCAPES ARE EXPECTED TO BE MORE THAN 5000 J/KG BUT DEEP LAYER SHEAR IS VERY WEAK. BUFKIT SHOWS THE CIN DIMINISHING BY MID AFTERNOON. PRECIPITABLE WATERS INCREASE TO OVER 1.8 INCHES. THESE PARAMETERS SUGGEST THE STRONGER STORMS WOULD PRODUCE DAMAGING WIND GUSTS AND TORRENTIAL RAINS. WITH FREEZING LEVELS AT 13K THE THREAT OF LARGE HAIL IS LOW. THE NAM FIRES UP THUNDERSTORMS THIS EVENING SO IS LATER THAN THE HRRR BUT FOR NOW THE FORECAST HINGES ON THE MESO MODEL. SPC HAS A SLIGHT RISK OF SEVERE IN OUR SOUTHERN COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 325 PM CDT WED JUN 10 2015 FORECAST FOCUS ON THUNDERSTORMS TONIGHT AND THURSDAY. TONIGHT...FRONT WILL STALL IN OUR SOUTHERN CWA THIS EVENING AS IT RUNS INTO RIDGING ALOFT THAT EXTENDS FROM TX TO MO. AS THE LOW LEVEL JET INTENSIFIES SOMEWHAT OVERNIGHT THIS FRONT WILL BEGIN LIFTING SLOWLY BACK TO THE NORTH AS A WARM FRONT. SCATTERED THUNDERSTORMS IN OUR SOUTHERN CWA WILL GRADUALLY SPREAD NORTHWARD WITH THE FRONT AND ON THE NOSE OF THE LOW LEVEL JET. UPPER LEVEL DIVERGENCE ALSO INCREASES OVERNIGHT AS AN UPPER LEVEL TROUGH PUSHES INTO THE PLAINS. THERE IS THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. MINIMUM TEMPERATURES WILL RANGE FROM THE MID 60S NORTH TO AROUND 70 SOUTH. THURSDAY...THE SEVERE WEATHER THREAT INCREASES AS A SURFACE CYCLONE TRACKS INTO WESTERN IA BY LATE AFTERNOON WITH THE WARM FRONT LIFTING INTO OUR NORTHERN CWA. DEEP LAYER SHEAR BECOMES STRONG (50 KT) DURING THE AFTERNOON AND SBCAPES INCREASE TO 2500-3000 J/KG. THUNDERSTORMS WILL BE LIKELY ESPECIALLY IN OUR NORTH CLOSER TO THE WARM FRONT...AND THEN SPREADING INTO OUR WESTERN CWA AS THE STRONGER FORCING ARRIVES. LARGE HAIL AND DAMAGING WINDS APPEAR LIKELY BUT THE MAIN TORNADO THREAT AT THIS TIME LOOKS TO BE TO OUR WEST CLOSER TO THE SURFACE LOW AND TRIPLE POINT. SPC HAS A SLIGHT RISK OF SEVERE STORMS OVER OUR ENTIRE CWA. MAXIMUM TEMPERATURES WILL RANGE FROM THE UPPER 70S ALONG HIGHWAY 20 TO NEAR 90 IN OUR FAR SOUTH. HEAT INDEX VALUES WILL BE IN THE LOWER TO MID 90S IN OUR FAR SOUTH. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 325 PM CDT WED JUN 10 2015 MAIN FORECAST CONCERN FOR THE LONG TERM IS THE ACTIVE PATTERN AND ROUND OF RAIN AND THUNDERSTORMS. IT APPEARS AS THOUGH THE PATTERN HAS SHIFTED NORTH INTO OUR AREA THROUGH THE LONG TERM AT LEAST. SHOWERS AND THUNDERSTORMS ARE POSSIBLE EVERY DAY FOR THE EXCEPTION OF FRIDAY NIGHT AND SATURDAY. WITH FORECAST QPF AMOUNTS WE MAY START TO SEE SOME HYDRO IMPACTS ON OUR WATERWAYS. THURSDAY EVENING INTO FRIDAY MORNING...MODELS ARE IN GOOD AGREEMENT WITH A SFC CYCLONE PASSING THROUGH THE NORTHERN CWA. WARM FRONT SHOULD BE JUST NORTH OF THE CWA. 1000-700 AND H85 MOIST TRANS VECS PEG AREAS ACROSS SOUTHERN MN INTO CENTRAL WI. THIS AREA WILL BE THE AREA FOR THE BEST CHANCE FOR HEAVY RAIN. HOWEVER WITH THE CAPE ACROSS OUR AREA ALONG WITH HIGH PWATS OF CLOSE TO 2 INCHES... SUGGESTS THAT HEAVY RAIN COULD FALL WITH ANY THUNDERSTORM THAT DEVELOPS ACROSS THE CWA THURSDAY NIGHT. AN ISOLATED FLASH FLOOD THREAT COULD EXIST ACROSS THE NORTHERN CWA THURSDAY EVENING INTO FRIDAY AM. MODELS ARE IN AGREEMENT WITH THE PREVIOUS FORECASTERS IDEAS ON THE SYSTEM MOVING OUT OF THE AREA QUICKLY FRIDAY DURING THE DAY. THIS WILL LEAD TO A DRY FRIDAY EVENING INTO SATURDAY...WITH TEMPERATURES CLOSER TO NORMAL THEN THE FLOW TURNS ZONAL AND EVEN SW. A SERIES OF WAVES WILL LEAD TO THE CHANCE FOR RAIN AND THUNDERSTORMS THROUGH THE REST OF THE LONG TERM. MOISTURE WILL REMAIN OVER THE AREA. AS WE GET CLOSER TO EACH OF EVENTS...THE MESOSCALE FEATURES WILL BECOME BETTER FORECAST AND DETAILS WILL BE POSSIBLE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 709 PM CDT WED JUN 10 2015 SCT STORMS ARE FORECAST TO FORM ALONG A QUASI-STATIONARY SFC BOUNDARY ACROSS FAR SOUTHERN IA/WEST-CENTRAL IL. FAIRLY GOOD CHANCE FOR TS ACTIVITY AT KBRL SO MENTIONED A PERIOD OF TSRA BETWEEN 04Z-08Z/THURSDAY. AREAS IMPACTED BY TS WILL EXPERIENCE MVFR/IFR CONDITIONS FOR CIGS/VSBYS. AFTER ROUGHLY 06Z/THURSDAY CHANCES FOR STORMS SPREAD NORTHWARD BUT AT THIS TIME JUST INCLUDED VCTS AT KCID AND KMLI OVERNIGHT. LOOKING AHEAD TO THURSDAY SHRA/TS ARE LIKELY AT KDBQ AND BECOME PROGRESSIVELY MORE SCT/ISOLATED TOWARD THE SOUTH. PERIODS OF MVFR AND BRIEF IFR ARE MOST LIKELY AT KDBQ AND KCID THURSDAY AFTN. && .HYDROLOGY... ISSUED AT 325 PM CDT WED JUN 10 2015 WITH WPC FORECAST OF CLOSE TO 3 INCHES OF RAIN TO OUR NORTH...IT LOOKS AS THOUGH WE MAY SEE SOME FLOODING ISSUES ON OUR RIVERS AS THE THE WATER IS ROUTED INTO OUR AREA. CONTINGENCY FORECASTS SUGGEST THAT SOME OF THE SITES COULD REACH FLOOD STAGE IF THE CURRENT FORECAST HOLDS TRUE. AS A RESULT...CUSTOMERS WITH INTERESTS AROUND THE RIVERS SHOULD PAY ATTENTION FOR POSSIBLE FLOODING IN THE NEXT FEW DAYS TO WEEK. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...HAASE SHORT TERM...HAASE LONG TERM...GIBBS AVIATION...UTTECH HYDROLOGY...GIBBS
Hazardous weather outlook, Jun 10, 3:55 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 355 PM CDT WED JUN 10 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-112100- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 355 PM CDT WED JUN 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING SOUTH OF INTERSTATE 80. THE PRIMARY THREAT WILL BE DAMAGING WINDS...WITH A MUCH LESSER THREAT FOR LARGE HAIL. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF INTERSTATE 80. IN ADDITION TO THE THREAT FOR THUNDERSTORMS...THE HEAT INDEX WILL PUSH WELL INTO THE 90S TO AROUND 100 SOUTH OF I-80 THIS AFTERNOON INTO EARLY THIS EVENING. A CHANCE FOR STORMS WILL SPREAD NORTHWARD ACROSS THE ENTIRE OUTLOOK AREA TONIGHT AS THE FRONT BEGINS TO LIFT SLOWLY NORTHWARD. THERE WILL BE A CONTINUED POTENTIAL FOR DAMAGING WINDS...HOWEVER THE PRIMARY THREAT LATER TONIGHT WILL SHIFT TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL CONTINUE TO MOVE NORTH ACROSS THE OUTLOOK AREA ON THURSDAY. COVERAGE AND INTENSITY OF THESE STORMS MAY INCREASE DURING THE AFTERNOON AS LOW PRESSURE PUSHES INTO WESTERN IOWA. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREATS...ALONG WITH LOCALLY HEAVY RAIN. THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE STORMS OVER THE ENTIRE OUTLOOK AREA THURSDAY AND THURSDAY EVENING. THEN ANOTHER ROUND OF STORMS WILL LOOK TO MOVE IN ACROSS THE AREA FROM THE WEST THURSDAY NIGHT AND LAST INTO FRIDAY MORNING. SOME OF THESE STORMS MAY BE ABLE TO PRODUCE GUSTY WINDS. OF A MORE WIDESPREAD THREAT WILL BE VERY HEAVY RAIN AND INTENSE RAINFALL RATES WITH THESE THURSDAY NIGHT STORMS. LATEST THINKING SUGGEST AREAS ALONG AND NORTHWEST OF A LINE FROM CEDAR RAPIDS...TO DUBUQUE IOWA WILL HAVE THE BEST CHANCE OF BEING IMPACTED BY THESE HEAVY RAIN PRODUCING STORMS WITH OVER AN INCH POSSIBLE BY FRIDAY MORNING. SOME AREAS THAT GET HIT REPEATEDLY BY THE STORMS MAY BE AT RISK FOR SOME LOCALIZED FLASH FLOODING THURSDAY NIGHT INTO EARLY FRIDAY MORNING. PERIODIC EPISODES OF THUNDERSTORMS WILL THEN AGAIN BE POSSIBLE FROM SATURDAY NIGHT THROUGH TUESDAY. THERE WILL BE SOME POTENTIAL FOR SEVERE WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS AND TIMING. REPEATED ROUNDS OF HEAVY RAIN COULD LEAD TO FLOODING PROBLEMS ACROSS MUCH OF THE OUTLOOK AREA BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING AND AGAIN THURSDAY INTO THURSDAY NIGHT. HAASE
In the hours before
Local storm report, Jun 10, 9:41 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
941 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG KEOSAUQUA 40.73N 91.96W
06/10/2015 VAN BUREN IA LAW ENFORCEMENT
TREES WERE REPORTED DOWN BY THE SHERIFFS OFFICE IN
KEOSAUQUA, FARMINGTON, AND BONAPART.
&&
DCLocal storm report, Jun 10, 9:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
945 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 PM TSTM WND GST 4 NE CROTON 40.62N 91.64W
06/10/2015 E55 MPH LEE IA TRAINED SPOTTER
PEA SIZED HAIL, HEAVY RAIN, A PEAK GUST OF 55 MPH.
&&
DCLocal storm report, Jun 10, 10:00 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1000 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG BURLINGTON 40.81N 91.12W
06/10/2015 DES MOINES IA TRAINED SPOTTER
MULTIPLE POWER LINES DOWN IN BURLINGTON.
&&
DCLocal storm report, Jun 10, 10:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1002 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM NON-TSTM WND GST 2 SSE BURLINGTON 40.79N 91.11W
06/10/2015 E62 MPH DES MOINES IA TRAINED SPOTTER
PEA SIZED HAIL
&&
DCLocal storm report, Jun 10, 10:03 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1003 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND GST 2 SSE BURLINGTON 40.79N 91.11W
06/10/2015 E62.00 MPH DES MOINES IA TRAINED SPOTTER
PEA SIZED HAIL
&&
DCLocal storm report, Jun 10, 10:07 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1007 PM CDT WED JUN 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND GST BURLINGTON REGIONAL AIR 40.78N 91.13W
06/10/2015 M56 MPH DES MOINES IA ASOS
&&
DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:57 PM CDT | Special Weather Statement | DVN | Henderson | 33 min |
| Jun 10, 9:20 PM CDT | Severe Thunderstorm Warning | DVN | Warren | 40 min |
| Jun 10, 9:55 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Warren | 35 min |
| Jun 10, 10:29 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, McDonough, Warren | 31 min |
| Jun 11, 10:56 AM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 18 hr |
| Jun 11, 4:35 PM CDT | Special Weather Statement | DVN | Henderson | 40 min |
| Jun 11, 5:32 PM CDT | Tornado Warning | DVN | Henry, Mercer, Rock Island | 28 min |
Nearby
Flash Flood Warnings in Illinois, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.